# SDR ABXA20250215041

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 95,371 hours, 42,768 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK,  LT REV ISLN EICAS MSG CAME ON  AFTER GPU WAS  DISCONNECTED ,A/C RETURNED TO GATE (BTB) AND MTX GROUNDED A/C , MTX THEN DEFERRED LH REVERSER FOR DEPARTURE IAW MEL ABX-78-31-1 AND RETURNED AC TO SERVICE .
